# SDR QXEA200701027

- Difficulty date: June 25, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 14,078 hours, 10,167 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Unknown
- Condition: Unknown
- Location: Brake Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - ON APPROACH, THE BRAKE OVERHEAT MESSAGE ILLUMINATED, COMPLIED WITH THE CHECKLISTS AND THE MESSAGE WENT OUT AND DID NOT RETURN.  MESSAGE WAS FOR THE RIGHT OUTBOARD BRAKE.  MAINTENANCE PERFORMED A OPERATIONAL TEST WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
